Quantum Cohomology and Periods
Annales de l'Institut Fourier, Volume 61 (2011) no. 7, pp. 2909-2958.

In a previous paper, the author introduced an integral structure in quantum cohomology defined by the K-theory and the Gamma class and showed that it is compatible with mirror symmetry for toric orbifolds. Applying the quantum Lefschetz principle to the previous results, we find an explicit relationship between solutions to the quantum differential equation of toric complete intersections and the periods (or oscillatory integrals) of their mirrors. We describe in detail the mirror isomorphism of variations of integral Hodge structure for a mirror pair of Calabi-Yau hypersurfaces (Batyrev’s mirror).

Dans un précédent article, l’auteur a défini une structure entière sur la cohomologie quantique à l’aide de la K-théorie et d’une classe Gamma. Cette structure est compatible avec la symétrie miroir pour les orbifolds toriques. Le principe de Lefschetz quantique appliqué aux résultats précédents, nous donne une relation explicite entre les solutions du module différentiel quantique pour une intersection complète torique et les périodes (ou les intégrales oscillantes) de leur miroir. Nous expliquons en détail l’isomorphisme miroir pour une variation de structure de Hodge entière pour une paire miroir (au sens de Batyrev) d’hypersurfaces de Calabi-Yau.

DOI: 10.5802/aif.2798
Classification: 14N35,  14D05,  14D07,  14J33,  32G20,  53D37
Keywords: quantum cohomology, mirror symmetry, Gamma class, K-theory, period, oscillatory integral, variation of Hodge structure, GKZ system, toric variety, orbifold
Iritani, Hiroshi 1

1 Kyoto University Department of Mathematics Kitashirakawa-Oiwake-cho Sakyo-ku, Kyoto, 606-8502 (Japan)
@article{AIF_2011__61_7_2909_0,
     author = {Iritani, Hiroshi},
     title = {Quantum {Cohomology} and {Periods}},
     journal = {Annales de l'Institut Fourier},
     pages = {2909--2958},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {7},
     year = {2011},
     doi = {10.5802/aif.2798},
     mrnumber = {3112512},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2798/}
}
TY  - JOUR
AU  - Iritani, Hiroshi
TI  - Quantum Cohomology and Periods
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 2909
EP  - 2958
VL  - 61
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2798/
UR  - https://www.ams.org/mathscinet-getitem?mr=3112512
UR  - https://doi.org/10.5802/aif.2798
DO  - 10.5802/aif.2798
LA  - en
ID  - AIF_2011__61_7_2909_0
ER  - 
%0 Journal Article
%A Iritani, Hiroshi
%T Quantum Cohomology and Periods
%J Annales de l'Institut Fourier
%D 2011
%P 2909-2958
%V 61
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2798
%R 10.5802/aif.2798
%G en
%F AIF_2011__61_7_2909_0
Iritani, Hiroshi. Quantum Cohomology and Periods. Annales de l'Institut Fourier, Volume 61 (2011) no. 7, pp. 2909-2958. doi : 10.5802/aif.2798. http://archive.numdam.org/articles/10.5802/aif.2798/

[1] Abramovich, Dan; Graber, Tom; Vistoli, Angelo Gromov-Witten theory of Deligne-Mumford stacks, Amer. J. Math., Volume 130 (2008) no. 5, pp. 1337-1398 | DOI | MR | Zbl

[2] Barannikov, Serguei Quantum periods. I. Semi-infinite variations of Hodge structures, Internat. Math. Res. Notices (2001) no. 23, pp. 1243-1264 | DOI | MR | Zbl

[3] Batyrev, Victor V. Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori, Duke Math. J., Volume 69 (1993) no. 2, pp. 349-409 | DOI | MR | Zbl

[4] Batyrev, Victor V. Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebraic Geom., Volume 3 (1994) no. 3, pp. 493-535 | MR | Zbl

[5] Batyrev, Victor V.; Borisov, Lev A. On Calabi-Yau complete intersections in toric varieties, Higher-dimensional complex varieties (Trento, 1994), de Gruyter, Berlin, 1996, pp. 39-65 | MR | Zbl

[6] Batyrev, Victor V.; Cox, David A. On the Hodge structure of projective hypersurfaces in toric varieties, Duke Math. J., Volume 75 (1994) no. 2, pp. 293-338 | DOI | MR | Zbl

[7] Borisov, Lev A.; Chen, Linda; Smith, Gregory G. The orbifold Chow ring of toric Deligne-Mumford stacks, J. Amer. Math. Soc., Volume 18 (2005) no. 1, p. 193-215 (electronic) | DOI | MR | Zbl

[8] Borisov, Lev A.; Horja, R. Paul On the better behaved version of the GKZ hypergeometric system (arXiv:1011.5720)

[9] Borisov, Lev A.; Horja, R. Paul Mellin-Barnes integrals as Fourier-Mukai transforms, Adv. Math., Volume 207 (2006) no. 2, pp. 876-927 | DOI | MR | Zbl

[10] Borisov, Lev A.; Horja, R. Paul On the K-theory of smooth toric DM stacks, Snowbird lectures on string geometry (Contemp. Math.), Volume 401, Amer. Math. Soc., Providence, RI, 2006, pp. 21-42 | MR | Zbl

[11] Borisov, Lev A.; Mavlyutov, Anvar R. String cohomology of Calabi-Yau hypersurfaces via mirror symmetry, Adv. Math., Volume 180 (2003) no. 1, pp. 355-390 | DOI | MR | Zbl

[12] Candelas, Philip; de la Ossa, Xenia C.; Green, Paul S.; Parkes, Linda A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B, Volume 359 (1991) no. 1, pp. 21-74 | DOI | MR | Zbl

[13] Chen, Weimin; Ruan, Yongbin Orbifold Gromov-Witten theory, Orbifolds in mathematics and physics (Madison, WI, 2001) (Contemp. Math.), Volume 310, Amer. Math. Soc., Providence, RI, 2002, pp. 25-85 | MR | Zbl

[14] Chen, Weimin; Ruan, Yongbin A new cohomology theory of orbifold, Comm. Math. Phys., Volume 248 (2004) no. 1, pp. 1-31 | DOI | MR | Zbl

[15] Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian-Hua (in preparation)

[16] Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian-Hua Computing genus-zero twisted Gromov-Witten invariants, Duke Math. J., Volume 147 (2009) no. 3, pp. 377-438 | DOI | MR | Zbl

[17] Coates, Tom; Givental, Alexander Quantum Riemann-Roch, Lefschetz and Serre, Ann. of Math. (2), Volume 165 (2007) no. 1, pp. 15-53 | DOI | MR | Zbl

[18] Coates, Tom; Lee, Yuan-Pin; Corti, Alessio; Tseng, Hsian-Hua The quantum orbifold cohomology of weighted projective spaces, Acta Math., Volume 202 (2009) no. 2, pp. 139-193 | DOI | MR | Zbl

[19] Corti, Alessio; Golyshev, Vasily Hypergeometric Equations and Weighted Projective Spaces (arXiv:math.AG/0607016)

[20] Cox, David A.; Katz, Sheldon Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs, 68, American Mathematical Society, Providence, RI, 1999 | MR | Zbl

[21] Danilov, V. I. The geometry of toric varieties, Uspekhi Mat. Nauk, Volume 33 (1978) no. 2(200), p. 85-134, 247 | MR | Zbl

[22] Danilov, V. I.; Khovanskiĭ, A. G. Newton polyhedra and an algorithm for calculating Hodge-Deligne numbers, Izv. Akad. Nauk SSSR Ser. Mat., Volume 50 (1986) no. 5, pp. 925-945 | MR | Zbl

[23] Fulton, William Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 2, Springer-Verlag, Berlin, 1998 | MR | Zbl

[24] Gel’fand, I. M.; Zelevinskiĭ, A. V.; Kapranov, M. M. Hypergeometric functions and toric varieties, Funktsional. Anal. i Prilozhen., Volume 23 (1989) no. 2, pp. 12-26 | DOI | Zbl

[25] Givental, Alexander A mirror theorem for toric complete intersections, Topological field theory, primitive forms and related topics (Kyoto, 1996) (Progr. Math.), Volume 160, Birkhäuser Boston, Boston, MA, 1998, pp. 141-175 | MR | Zbl

[26] Givental, Alexander B. Homological geometry and mirror symmetry, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994) (1995), pp. 472-480 | MR | Zbl

[27] Givental, Alexander B. Symplectic geometry of Frobenius structures, Frobenius manifolds (Aspects Math., E36), Vieweg, Wiesbaden, 2004, pp. 91-112 | MR | Zbl

[28] Guest, Martin A. Quantum cohomology via D-modules, Topology, Volume 44 (2005) no. 2, pp. 263-281 | DOI | MR | Zbl

[29] Guest, Martin A.; Sakai, Hironori Orbifold quantum D-modules associated to weighted projective spaces (arXiv:0810.4236)

[30] Hartmann, Heinrich Period- and mirror-map for the quartic K3 (arXiv:1101.4601)

[31] Hertling, Claus tt * geometry, Frobenius manifolds, their connections, and the construction for singularities, J. Reine Angew. Math., Volume 555 (2003), pp. 77-161 | DOI | MR | Zbl

[32] Hori, Kentaro; Vafa, Cumrun Mirror symmetry (arXiv:hep-th/0002222)

[33] Hosono, Shinobu Central charges, symplectic forms, and hypergeometric series in local mirror symmetry, Mirror symmetry. V (AMS/IP Stud. Adv. Math.), Volume 38, Amer. Math. Soc., Providence, RI, 2006, pp. 405-439 | MR | Zbl

[34] Hua, Zheng On the Grothendieck groups of toric stacks (arXiv:0904.2824)

[35] Iritani, Hiroshi t t * -geometry in quantum cohomology (arXiv:0906.1307)

[36] Iritani, Hiroshi Quantum D-modules and generalized mirror transformations, Topology, Volume 47 (2008) no. 4, pp. 225-276 | DOI | MR | Zbl

[37] Iritani, Hiroshi An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math., Volume 222 (2009) no. 3, pp. 1016-1079 | DOI | MR | Zbl

[38] Iritani, Hiroshi Ruan’s conjecture and integral structures in quantum cohomology, New developments in algebraic geometry, integrable systems and mirror symmetry (RIMS, Kyoto, 2008) (Adv. Stud. Pure Math.), Volume 59, Math. Soc. Japan, Tokyo, 2010, pp. 111-166 | MR | Zbl

[39] Jiang, Yunfeng The orbifold cohomology ring of simplicial toric stack bundles, Illinois J. Math., Volume 52 (2008) no. 2, pp. 493-514 http://projecteuclid.org/getRecord?id=euclid.ijm/1248355346 | MR | Zbl

[40] Katzarkov, L.; Kontsevich, M.; Pantev, T. Hodge theoretic aspects of mirror symmetry, From Hodge theory to integrability and TQFT tt*-geometry (Proc. Sympos. Pure Math.), Volume 78, Amer. Math. Soc., Providence, RI, 2008, pp. 87-174 | MR | Zbl

[41] Kawamata, Yujiro Derived categories of toric varieties, Michigan Math. J., Volume 54 (2006) no. 3, pp. 517-535 | DOI | MR | Zbl

[42] Kawasaki, Tetsuro The Riemann-Roch theorem for complex V-manifolds, Osaka J. Math., Volume 16 (1979) no. 1, pp. 151-159 http://projecteuclid.org/getRecord?id=euclid.ojm/1200771835 | MR | Zbl

[43] Kim, Bumsig; Kresch, Andrew; Pantev, Tony Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra, Volume 179 (2003) no. 1-2, pp. 127-136 | DOI | MR | Zbl

[44] Konishi, Yukiko; Minabe, Satoshi Local B-model and mixed Hodge structure, Adv. Theor. Math. Phys., Volume 14 (2010) no. 4, pp. 1089-1145 http://projecteuclid.org/getRecord?id=euclid.atmp/1312998216 | MR | Zbl

[45] Mann, Etienne; Mignon, Thierry Quantum D -modules for toric nef complete intersections (arXiv:1112.1552)

[46] Mavlyutov, Anvar R. Semiample hypersurfaces in toric varieties, Duke Math. J., Volume 101 (2000) no. 1, pp. 85-116 | DOI | MR | Zbl

[47] Mavlyutov, Anvar R. On the chiral ring of Calabi-Yau hypersurfaces in toric varieties, Compositio Math., Volume 138 (2003) no. 3, pp. 289-336 | DOI | MR | Zbl

[48] Oda, Tadao Convex bodies and algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 15, Springer-Verlag, Berlin, 1988 (An introduction to the theory of toric varieties, Translated from the Japanese) | MR | Zbl

[49] Pandharipande, Rahul Rational curves on hypersurfaces (after A. Givental), Astérisque (1998) no. 252, pp. Exp. No. 848, 5, 307-340 (Séminaire Bourbaki. Vol. 1997/98) | Numdam | MR | Zbl

[50] Pham, Frédéric La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin, Astérisque (1985) no. 130, pp. 11-47 Differential systems and singularities (Luminy, 1983) | MR | Zbl

[51] Pressley, Andrew; Segal, Graeme Loop groups, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, 1986 (Oxford Science Publications) | MR | Zbl

[52] Przyjalkowski, Victor On Landau-Ginzburg models for Fano varieties, Commun. Number Theory Phys., Volume 1 (2007) no. 4, pp. 713-728 | MR | Zbl

[53] Stienstra, Jan Resonant hypergeometric systems and mirror symmetry, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publ., River Edge, NJ, 1998, pp. 412-452 | MR | Zbl

[54] Toen, B. Théorèmes de Riemann-Roch pour les champs de Deligne-Mumford, K-Theory, Volume 18 (1999) no. 1, pp. 33-76 | DOI | MR | Zbl

[55] Tseng, Hsian-Hua Orbifold quantum Riemann-Roch, Lefschetz and Serre, Geom. Topol., Volume 14 (2010) no. 1, pp. 1-81 | DOI | MR | Zbl

[56] Vistoli, Angelo Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math., Volume 97 (1989) no. 3, pp. 613-670 | DOI | MR | Zbl

Cited by Sources: